# SDR DALA2023041803059

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 23,245 hours, 2,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 EXIT SIGN LIGHT BURNED OUT ABOVE DOOR 2R. CORRECTIVE ACTION: REPAIRED WIRES PER A330 AMM 33-51. OK FOR SERVICE. (4823197)
